# SDR 9609316613

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Iced Up
- Location: Aileron Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AIRCRAFT WOULD NOT TURN, APPLIED A MODERATE AMOUNT OF PRESSURE TO FREE AILERONS.  AIRCRAFT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  REMOVED ICE FROM THE CENTRAL CONTROL ACTUATOR LOAD LIMITER.  REPLACED THE NR 2 PACK WATER SEPARATOR COALESCER AND PLENUM CHAMBER, OPERATIONAL CHECK GOOD.
